# SDR DALA2025061004439

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N574DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11718
- Aircraft time: 2,155 hours, 575 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 5074 - DIV - TO DTW DUE TO LOSS OF GREEN HYDRAULIC SYSTEM (HYD G RSVR LO LVL ECAM WARNING). CORRECTIVE ACTION: FOUND #1 ENGINE EDP (1030GK) PRESSURE LINE BACKED OFF OVER HALF A TURN AND FLUID LEAKING STATICALLY FROM LINE. INSPECTED UNION AND LINE, NO DEFECTS NOTED, RETORQUED SAME. NO LEAKS NOTED. (LP 5335892)
